RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khusainov, Ismagil'yan Garif'yanovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:60
Abstract pages:113
Full texts:54

http://www.mathnet.ru/eng/person98463
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. S. V. Volodin, V. L. Dmitriev, I. G. Khusainov, “The propagation of linear waves in humid, gas-saturated media”, TVT, 47:5 (2009),  734–740  mathnet; High Temperature, 47:5 (2009), 701–706  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020